BibTeX record journals/siamcomp/GeskeG86

download as .bib file

@article{DBLP:journals/siamcomp/GeskeG86,
  author    = {John G. Geske and
               Joachim Grollmann},
  title     = {Relativizations of Unambiguous and Random Polynomial Time Classes},
  journal   = {{SIAM} J. Comput.},
  volume    = {15},
  number    = {2},
  pages     = {511--519},
  year      = {1986},
  url       = {http://dx.doi.org/10.1137/0215035},
  doi       = {10.1137/0215035},
  timestamp = {Tue, 01 Feb 2011 14:01:32 +0100},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/siamcomp/GeskeG86},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}